MathSciNet Relay Station
MathSciNet bibliographic data
MR1932714 (2003i:22020) 22E50
Takahashi, Tetsuya Formulas for tamely ramified supercuspidal characters of ${\rm GL}\sb 3$. Trans. Amer. Math. Soc. 355 (2003), no. 2, 567–591 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement